| Model Number |
8888135191 |
| Medical Device Problem Code |
Incomplete or Missing Packaging (2312)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 8888135191, 8888135191 13.5frx19.5cm mahka q+ sekit (lot#2327000124).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the installation of the right double lumen catheter, when the doctor was performing the procedure and channeling the device, the doctor tried to remove the guide and the catheter one time, felt difficulty, traced, and removed the guide completely.It was observed to be stretched, losing its shape (frayed), so they performed the procedure again.With a new device with the same lot, this time in the left jugular area.The guide wire was inserted at 10 cm, and a stop was felt, when performing the removal maneuver of the new guide, it was observed that it was frayed like the previous attempt.An excessive force was used to remove the guide wire.All pieces were accounted for.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product.Clorexhidina 2% was used to treat the insertion site prior to product placement.There was no damage/defect to the catheter itself.The catheter was not repaired.There was no leak.There was no problem with the luer adapter.Tego was not utilized.The sheath/catheter that came with the kit was the one used.There was no occlusion.Flushing was done prior to use with no problem.Suero fisiologico was the cleaning agent used on the device.There were no other products being utilized with the device.There was 10 ml of blood loss, and a blood transfusion was not required at the time of the event.The blood was not returned safely to the patient.Change the catheter with the other batch was the remedial and intervention required as a result of the vent.The device was used successfully.The treatment proceeded and was completed.An x-ray was done during the post-procedure.There was no patient injury.
Event or Problem Description
According to the reporter, during the installation of the right double lumen catheter, when the doctor was performing the procedure and channeling the device, the doctor tried to remove the guide and the catheter one time, felt difficulty, tracled, and removed the guide completely.It was observed to be stretched, losing its shape (frayed), so they performed the procedure again.With a new device with the same lot, this time in the left jugular area.The guide wire was inserted at 10 cm, and a stop was felt, when performing the removal maneuver of the new guide, it was observed that it was frayed like the previous attempt.An excessive force was used to remove the guide wire.All pieces were accounted for.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product.Clorexhidina 2% was used to treat the insertion site prior to product placement.There was no damage/defect to the catheter itself.The catheter was not repaired.There was no leak.There was no problem with the luer adapter.Tego was not utilized.The sheath/catheter that came with the kit was the one used.There was no occlusion.Flushing was done prior to use with no problem.Suero fisiologico was the cleaning agent used on the device.There were no other products being utilized with the device.There was 10 ml of blood loss, and a blood transfusion was not required at the time of the event.The blood was not returned safely to the patient.Change the catheter with the other batch was the remedial and intervention required as a result of the vent.The device was used successfully.The treatment proceeded and was completed.An x-ray was done during the post-procedure.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative